Intersection Numbers and Weak* Separability of Spaces of Measures.
Mathematische Annalen, Tome 249 (1980), pp. 273-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
weak* separability, intersection numbers, spaces of measures, Boolean algebras, compact Hausdorff spaces
@article{MAN_1980__249_163406,
author = {G. M\"agerl and I. Namioka},
title = {Intersection {Numbers} and {Weak*} {Separability} of {Spaces} of {Measures.}},
journal = {Mathematische Annalen},
pages = {273--280},
year = {1980},
volume = {249},
zbl = {0436.28007},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163406/}
}
G. Mägerl; I. Namioka. Intersection Numbers and Weak* Separability of Spaces of Measures.. Mathematische Annalen, Tome 249 (1980), pp. 273-280. http://geodesic.mathdoc.fr/item/MAN_1980__249_163406/